# SDR CA130219006

- Difficulty date: January 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: FE279001
- Condition: Malfunctioned
- Location: Park Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF 2 TIMES DUE TO TAKEOFF WARNING HORN.  TESTED NORMAL FOR FLIGHT CREW AND MAINTENANCE.  DURING MAINTENANCE TROUBLESHOOTING IS WAS NOTICED THE PARK BRAKE WARNING LIGHT WAS SLOW TO EXTINGUISH SOMETIMES. THE PARK BRAKE CONTROL MODULE WAS REPLACED.
